Previous |  Up |  Next


Title: Dvadsať rokov Matematického ústavu SAV (Slovak)
Title: Twenty years of the Mathematical Institute of the Slovak Academy of Sciences (English)
Author: Bosák, Juraj
Author: Duchoň, Miloslav
Language: Slovak
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 24
Issue: 5
Year: 1979
Pages: 241-244
Category: math
MSC: 01A60
Date available: 2010-11-20T09:29:20Z
Last updated: 2012-08-25
Stable URL:


Files Size Format View
PokrokyMFA_24-1979-5_1.pdf 536.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo